# SDR SWAA2022042687646

- Difficulty date: March 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 193AR AT FUSELAGE EXTERIOR 2022-158379 / [01] TOOL USED: CALIPER P/N:500-464 S/N:B17030933 DUE DATE:01-OCT-22.;[02] TOOL USED: HOT BONDER. P/N:HCS9200B-AV S/N:18196127 DUE DATE:16/JAN/23.;[03] TOOL USED: SCALE P/N:CL5000 S/N:AE-39085 DUE DATE:03-SEP-22;[04] TOOL USED:SCALE P/N:CL5000 S/N:AE-409561 DUE DATE:24-MAY-22;[05] TOOL USED: HOT BONDER P/N:HCS9200B S/N:18175478 DUE DATE:05-AUG-22;[06] REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW.
